Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had unprotected sex. Have headaches, light spotting, sickness in stomach, back pain. Help?

my cycle started on march 26 and ended on march 31 the day that it ended i had unprotected sex but the next day i took plan b but me and my mate had unprotected sex again so now im feeling sick to my i spotted it was very very light what can this be and im having headaches and my lower back starting to hurt
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
You had unprotected sex on the first day after your bleeding stopped, then you took plan B.There was no need to take plan B as this sexual exposure as at was your safe period. The abdominal pain, spotting and headache these all are side effects of plan B.There is nothing to worry. These side effects will disappear within one week however spotting may remain persistent. You cannot conceive from next unprotected sex as you are bleeding due to side effects of plan B. You should consider some regular method of contraception as Emergency contraception is for emergency purpose only and not a substitute to regular contraception.
hope this answers your question.
Answered: Wed, 3 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor